# SDR AALA202304174839

- Difficulty date: April 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,845 hours, 25,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R-1 DOOR FWD GIRT BAR CLIP IS BROKEN/BENT. REMOVED AND REPLACED R-1 DOOR FORWARD GIRT BAR CLIP.
